Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Two months baby with skin rashes

Hi Doctor , Our two months baby had developed skin rashes due to heat which was not disappearing and formed white nodules. We discussed with our pediatrician and he subscribed Diprovate. Although it solved the problem overnight completely, white patches are formed over cheeks and chin where Diprovate was applied. Will these white patches disappear with time?
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi. you should observe the body white patch of your child.if these patch disappear within a period of two week. then it is ok.other wise you must see same peditrician ,who prescribed the medicine for baby.
dr.mohsin madni
Answered: Sun, 14 Aug 2011
  Anonymous's Response
Hi ;
welcome to HealthcareMagic.
Yes these white patches will go away in few days.It is common for babies to get rash due to heat please take care;even if it occurs again you can use it.
Answered: Sun, 27 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor